Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Armpits have turned red due to waxing during menstruation. How can I remove redness?

Hello. I just waxed my underarm. I did not know that I should not wax it if I have menstruation! i just ruined my armpit. it turns red. :( What should I do? I need to wear sleeveless in less than a day. please help me to remove the redness.
Asked On : Sun, 25 Mar 2012
Answers:  2 Views:  872
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response

My dear scientifically there is no relation with having your monthly cycles and waxing.
The redness in the concerned area can be due to pulling force during waxing.
Dont worry. Have a cold shower and apply plain calamine lotion.
In addition apply fucibet cream twice a day for 5 days.
Do not apply makeup on that area.

Take Care
Answered: Sun, 25 Mar 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear lenielette.,
Thanks for choosing HCM.,
Waxing in the mucosal areas and Hair bear.,
areas...have problematic., prominent hair buds will.,
damage by waxing (due to pulling of hairs).,
So avoid this...only trimming is advisable..,
For redness....
1) Tab..Ofloxacin 200 mg 2 times daily for 3 days..,
2) FUTIBACT cream 2 times daily ..,
3) Tab Betamethasone 1 mg (Betnesol forte).,
daily morning times.,

Answered: Sun, 25 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor